# SDR VNAA2011050400029

- Difficulty date: April 29, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 17,336 hours, 17,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TYS, CREW REPORTED MOST AFT FLOOR MOUNTED EMERGENCY LIGHT STRIP DOES NOT ILLUMINATE.  MAINTENANCE TROUBLESHOT, RECONNECTED ELECTROLUMINESCENT LIGHT STRIP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
